Couldn't find what you looking for?

TRY OUR SEARCH!

Lisinopril causing bad dry cough since I was on it thought I have sinusitis but it was from lisinopril, spent lot of money on ENT AND MRI noticed the dryness and itchy feeling in my anal.
Reply

Loading...

I was having the exact same problem!!!! NEVER had rhoids in my life... on Lisinopril for less than 2 months and they are so painful I dread the bathroom. I actually developed the dry cough as well and asked my doc to change my med because of the two. Switched medications yesterday and have adjusted my diet to help in healing. Let's hope it works!! Sometimes doctors have NO idea what they're talking about in relation to side effects. Lisinopril is actually listed as possibly causing constipation, and prolonged constipation can cause rhoids. Seriously docs, do your research!
Reply

Loading...

I use another ACE drug, Ramipril. (Lisinipril gave me the persistent cough.) I tolerate 5mg taken at night. BP runs high partially due to a moderate aortic valve insufficiency, so the cardiologist keeps trying to fight it with meds. Most I cannot tolerate (anxiety, palpitations, swelling, cough, dizziness, confusion, sleeplessness). Dr. just had me double the dose to 10 mg. Within two days, I started with intolerable rectal bleeding both after BMs and in between. NOT convenient at all. Backing off to 5 mg again. Preparation H is my companion and the emergency go-to solution to quell episodes.
Reply

Loading...